MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was not returned for additional evaluation and investigation as the issue was resolved and explant did not occur.A definitive root cause could not be determined for the alleged prior communication issue.If additional information becomes available, a supplemental mdr will be sent.Internal complaint number: (b)(4).
 
Event or Problem Description
Physician contacted technical solutions to report a pump that was unable to communicate with several clinician programmers.Physician stated that the pump is very superficial on the patient and did not appear to have flipped.The patient had not experienced any recent mri's, falls/accidents, or other events that the physician thought could have caused this issue.Physician stated that the patient had not reported any symptoms.The patient did not bring their patient therapy controller (ptc) to the appointment, so the physician could not test whether or not that device was able to communicate with the pump.The physician theorized that the pump battery had died prematurely but stated that the last inquiry summary report showed the battery to be "ok".The physician had scheduled the patient's pump to be explanted.On the day of the surgery, the physician's staff attempted to connect with the patient's pump again using a clinician programmer.Physician stated that they were able to connect to the device as normal.Physician stated that they inquired, set the daily dose to zero, reset the daily dose to the true value, and repeated this process without fail three times.At this point, the physician decided to refill the pump, and the volume in the reservoir matched up perfectly to the expected volume.The patient is reported to have no symptoms.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key16910671
Report Number3010079947-2023-00037
Device Sequence Number7562215
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)170801(10)22741
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2017
Device Model Number13827
Device Catalogue Number13827
Device Lot Number22741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale